RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 3, Pages 542–545 (Mi dan8287)  

MATHEMATICS

Integral perturbations of the operator of multiplication by an independent variable

N. I. Nagnibida

Chernovtsy State University

Full text: PDF file (474 kB)

Bibliographic databases:
UDC: 517.5
Presented: М. М. Лаврентьев
Received: 06.09.1985

Citation: N. I. Nagnibida, “Integral perturbations of the operator of multiplication by an independent variable”, Dokl. Akad. Nauk SSSR, 292:3 (1987), 542–545

Citation in format AMSBIB
\Bibitem{Nag87}
\by N.~I.~Nagnibida
\paper Integral perturbations of the operator of multiplication by an
independent variable
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 3
\pages 542--545
\mathnet{http://mi.mathnet.ru/dan8287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=874937}
\zmath{https://zbmath.org/?q=an:0695.47027}


Linking options:
  • http://mi.mathnet.ru/eng/dan8287
  • http://mi.mathnet.ru/eng/dan/v292/i3/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019